# SDR CA060906026

- Difficulty date: August 31, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 2,488 hours
- Engine: Allsn AE3007C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438012
- Condition: Failed
- Location: Cockpit
- Part time: 542 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) IN CRUISE AT 41000 FEET A SOUND LIKE A SHOTGUN WAS HEARD AND THE RT WINDSHIELD OUTER PANE SHATTERED.  AFTER AN UNSCHEDULED LANDING AND INSPECTION BY AN AME IT WAS DETERMINED TO BE EITHER A LIGHTNING STRIKE OR A SHORT OF THE HEATING ELEMENT.  THE WINDOW WAS THEN REPLACED AND A LIGHTNING STRIKE INSPECTION WAS COMPLIED WITH. THE AIRCRAFT WAS THEN RETURNED TO SERVICE. (TC NR 20060906026)
